# SDR GTIA20111120293

- Difficulty date: November 20, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N506NK
- Make and model: Airbus A319-132
- Aircraft serial: 2490
- Aircraft time: 23,039 hours, 11,247 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT PAX / CREW DOOR OPERATION CYLINDER REQUIRES SERVICE. CHARGED THE FORWARD RT PASS/CREW DOOR EMER OPERATION CYLINDER TO THE PROPER PRESSURE IAW AMM 52-10-00-614-001. NO LEAKS NOTED.
